Existence of solutions for a first-order nonlocal boundary value problem with changing-sign nonlinearity
Articles > Article · 2015
Authors: Erbil ÇETİN, Fatma Serap TOPAL
TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 39, pp 556-563
DOI: 10.3906/mat-1407-51
Summary
This work is concerned with the existence of positive solutions to a nonlinear nonlocal first-order multipoint problem. Here the nonlinearity is allowed to take on negative values, not only positive values.